# SDR 0201489921

- Difficulty date: April 24, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 71,545 hours, 63,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, a crack was found in the flight compartment horizontal pressure panel at station 105, at LH x=25 (1.0") long. Repaired per EA 99-189672.
